# SDR USAA2014032000012

- Difficulty date: March 15, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 65B57839U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR FITTING BETWEEN BS 1250 TO BS 1320, LBL 24.75.  REPLACED CABIN FLOOR FITTING BETWEEN BS 1250 TO BS 1320, LBL 24.75 IAW SRM 51-40-02.
